# SDR SWAA2019031330612

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 42,474 hours, 22,158 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: 411A27805
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LOWER HANDLE LOOSE.  INSTALLED MISSING FASTENERS PER SIP.
